MathSciNet Relay Station
MathSciNet bibliographic data
MR859252 42B20 (42B25 45N05 47G05)
Rubio de Francia, José L.; Ruiz, Francisco J.; Torrea, José L. Calderón-Zygmund theory for operator-valued kernels. Adv. in Math. 62 (1986), no. 1, 7–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement